# SDR SWIA201439608

- Difficulty date: October 18, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 21,942 hours, 13,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AND NR 4 EMERGENCY LIGHT BATTERIES WON'T HOLD CHARGE.  R & R NR 3 AND NR 4 EMERGENCY LIGHT BATTERY IAW AMM.  OPS CHECK GOOD AT THIS TIME.
